Alexander E. Litvak
Tytuł
Cytowane przez
Cytowane przez
Rok
Smallest singular value of random matrices and geometry of random polytopes
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann
Advances in Mathematics 195 (2), 491-523, 2005
2602005
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A E. Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535, 2010
1632010
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34 (1), 61-88, 2011
1242011
The flatness theorem for nonsymmetric convex bodies via the local theory of Banach spaces
W Banaszczyk, AE Litvak, A Pajor, SJ Szarek
Mathematics of Operations Research, 728-750, 1999
1041999
Averages of norms and quasi-norms
AE Litvak, VD Milman, G Schechtman
Mathematische Annalen 312 (1), 95-124, 1998
871998
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (3), 195-200, 2011
562011
John's decomposition in the general case and applications
Y Gordon, AE Litvak, M Meyer, A Pajor
Journal of Differential Geometry 68 (1), 99-119, 2004
562004
Orlicz norms of sequences of random variables
Y Gordon, A Litvak, C Schütt, E Werner
The Annals of Probability 30 (4), 1833-1853, 2002
412002
Adjacency matrices of random digraphs: singularity and anti-concentration
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Journal of Mathematical Analysis and Applications 445 (2), 1447-1491, 2017
382017
Gaussian averages of interpolated bodies and applications to approximate reconstruction
Y Gordon, AE Litvak, S Mendelson, A Pajor
Journal of Approximation Theory 149 (1), 59-73, 2007
382007
On the minimum of several random variables
Y Gordon, A Litvak, C Schütt, E Werner
Proceedings of the American Mathematical Society 134 (12), 3665-3675, 2006
342006
A Short Proof of Paouris' Inequality
R Adamczak, R Latala, AE Litvak, K Oleszkiewicz, A Pajor
Canadian mathematical bulletin 57 (1), 3-8, 2014
332014
Euclidean projections of a p-convex body
O Guédon, A Litvak
Geometric aspects of functional analysis, 95-108, 2000
332000
Euclidean embeddings in spaces of finite volume ratio via random matrices
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann, R Vershynin
Journal für die reine und angewandte Mathematik 2005 (589), 1-19, 2005
292005
Smallest singular value of random matrices with independent columns
R Adamczak, O Guédon, A Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 346 (15), 853-856, 2008
272008
Random aspects of high-dimensional convex bodies
A Litvak, N Tomczak-Jaegermann
Geometric Aspects of Functional Analysis, 169-190, 2000
272000
Tail estimates for norms of sums of log-concave random vectors
R Adamczak, R Latała, AE Litvak, A Pajor, N Tomczak-Jaegermann
Proceedings of the London Mathematical Society 108 (3), 600-637, 2014
242014
Smallest singular value of sparse random matrices
A Litvak, O Rivasplata
arXiv preprint arXiv:1106.0938, 2011
242011
Diameters of sections and coverings of convex bodies
AE Litvak, A Pajor, N Tomczak-Jaegermann
Journal of Functional Analysis 231 (2), 438-457, 2006
232006
Random Euclidean embeddings in spaces of bounded volume ratio
A Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann, R Vershynin
Comptes Rendus Mathematique 339 (1), 33-38, 2004
232004
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20